RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1957, Volume 21, Issue 6  


A Markov-sequence of symbols and a normal continued fraction
A. G. Postnikov, I. I. Pyatetskii
729
On some direct methods in the non-linear theory of vibrations of curved shells
I. I. Vorovich
747
On generalized resolvents and spectral functions of differential operators of even order
A. V. Strauss
785
Generalized solutions of parabolic and elliptic systems
L. N. Slobodetskiĭ
809
On some properties of $CA_2$-operations
I. D. Stupina
835
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019